# SDR FDEA201408192213

- Difficulty date: August 19, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 25,094 hours, 13,750 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: A57240810214
- Condition: Corroded
- Location: Rt Wing
- Part time: 25,094 hours, 13,750 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT RIB MLG RIB 5 FWD LUG HAS CORROSION IN BORE, FWD & AFT FACE.  COMPLIED WITH EA 6-5710-T0310682 P1 WINGS BASIC WING STRUCTURE RT RIB 5 FWD LUG CORROSION.
